MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DYONICS POWER II STEUERGERAET 3RD EDITIO; ARTHROSCOPE

SMITH & NEPHEW, INC. DYONICS POWER II STEUERGERAET 3RD EDITIO; ARTHROSCOPE
Model Number 72200873S3E
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the dyonics power ii had a bad connection to the hand piece and could not be recognized.No case reported; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
DYONICS POWER II STEUERGERAET 3RD EDITIO
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key11064816
Report Number1643264-2020-02175
Device Sequence Number17242381
Product Code HRX
UDI-Device Identifier00885554030815
UDI-Public00885554030815
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200873S3E
Device Catalogue Number72200873S3E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/30/2020
Supplement Date Received by Manufacturer11/30/2020
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1